Nurofen for Children Orange 100mg/5ml is a liquid ibuprofen suspension that provides effective pain and fever relief for children.
- Suitable for Infants and children from 3 months and weighing over 5kg
- Gets to work in 15 minutes to reduce fever
- Lasts for up to 8 hours
- Free from artificial colours
- Spoon for accurate and easy dosing
Fast, Effective and Long Lasting Relief for:
- Sore throats
- Cold and flu symptoms
- Minor aches
- Minor sprains
- Babies 3-6 months (weighing over 5kg): 2.5ml 3 times in 24 hours
- Babies 6-12 months: 2.5ml 3 times in 24 hours
- Children 1-3 years: 5ml 3 times in 24 hours
- Children 4-6 years: 7.5ml 3 times in 24 hours
- Children 7-9 years: 10ml 3 times in 24 hours
- Children 10-12 years: 15ml 3 times in 24 hours
Do not give more than 3 doses in any 24 hour period
Dosage should be given every 6-8 hours
Do not give this medicine to your child for more than 3 days (2 days in the case of a child under two years of age with a fever) without speaking to your doctor or pharmacist
If your child experiences any other symptoms unrelated to the original condition, discontinue treatment immediately and consult your doctor.
Do not give to Children Who:
- Are under 3 months old or weigh less than 5kg
- Have or have had stomach ulcers or other serious stomach disorders
- Suffer a worsening of asthma due to aspirin or other similar medicine
- Are sensitive to any of the ingredients
Consult your doctor before use if your child:
- Is under 12 months of age and has a fever over 39oC
- Suffers from asthma
- Is allergic to aspirin
- Is receiving any other pain relievers
- Is receiving any other regular treatment
Adults considering taking this product should also be aware of these factors.
- Contains Ibuprofen 100mg per 5ml
- Immediate medical advice should be sought in the event of an overdose, even if the child seems well. Please read the enclosed leaflet carefully.
- Do not exceed the stated dose.
- Shake the bottle thoroughly.
- Wipe the plug and neck clean and rinse and dry the cap before replacing.
- Keep out of the reach and sight of children.
- As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product.
- If symptoms persist consult your doctor.